# SDR BAQA090586

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N911BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7099
- Aircraft time: 6,156 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430121106
- Part serial: 56320
- Condition: Malfunctioned
- Location: Engine
- Part time: 684 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE FLAME-OUT DURING OVERSPEED CHECKS.  REPLACED WITH SERVICEABLE UNIT.  11/3/03
